Explicit identities for Levy processes associated to symmetric stable processes

M E Caballero, Juan-Carlos Pardo, J L Perez

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we introduce a new class of Levy processes which we call hypergeometric-stable Levy processes because they are obtained from symmetric stable processes through several transformations, where the Gauss hypergeometric function plays an essential role. We characterize the Levy measure of this class and obtain several useful properties such as the Wiener-Hopf factorization, the characteristic exponent and some associated exit problems.
Original languageEnglish
Pages (from-to)34-59
Number of pages26
JournalBernoulli
Volume17
Issue number1
DOIs
Publication statusPublished - Feb 2011

Fingerprint Dive into the research topics of 'Explicit identities for Levy processes associated to symmetric stable processes'. Together they form a unique fingerprint.

  • Projects

  • Cite this